Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Marx conjecture for starlike functions of order $ \alpha $


Author: Renate McLaughlin
Journal: Trans. Amer. Math. Soc. 142 (1969), 249-256
MSC: Primary 30.42
MathSciNet review: 0247059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247059-X
Article copyright: © Copyright 1969 American Mathematical Society